Getting of venlafaxine

Posted by clairvickie @clairvickie, Dec 5, 2018

I've been off my pills for five days now and I've been feeling ill and shaking and dizzy and been have anxiety attacks and honestly crying for no reason and have bad head aches and my heart feels heavy and i feel as if i need help with this situation i feel as if i cant do this on my own does you have any suggestions to get over this quickly cause I've been feeling as if i wanna harm my self and i know my friends and family would not like that…

@clairvickie

I couldn't make an appointment for it so lately that's been ever more stressful

Jump to this post

@clairvickie – wondering how you are doing?

Liked by Leonard

REPLY

I came in this site for this too, can anyone give any practical tips on coping with the symptoms. My GP told me to go out and walk. I’m too nauseous and dizzy to get out of bed. They don’t warn you about this when you go on it.

Liked by Leonard

REPLY
@eppielils

I came in this site for this too, can anyone give any practical tips on coping with the symptoms. My GP told me to go out and walk. I’m too nauseous and dizzy to get out of bed. They don’t warn you about this when you go on it.

Jump to this post

@eppielils
Hi and glad you stopped by.
If you have finished your taper, you could ask your doctor about going back on a small dose until your symptoms get better and the restart your taper. Depending how long you have been taking it and at what dose is how you and your doctor should decide on you reduction dose. If you begin having symptoms again, your likely tapering to quickly. There are some good medications for nausea.
Wishing you the best health and happiness,
Jake

REPLY
Please login or register to post a reply.